Antihistamine Diphenhydramine HCl 25 mg (Allergy Relief), Compare to Benadryl , 100 Tablets

OTCSKU: 39250 In Stock
Price:
Sale price$4.79(Save 13%) Regular price$5.49

Description

- Complete Allergy Relief 

- Compare to the Active Ingredient in Benadryl Allergy (not manufactured or distributed by the owner of the registered trademark Benadryl®)

- Antihistamine

You may also like

PipingRock's Passion for Quality is Backed by In-house Advanced Analytical Testing

PipingRock guarantees the highest quality because we design, manufacture, and test our
supplements in our own state-of-the-art facilities.

Learn More

Recently viewed